# SDR REXA2019082201353

- Difficulty date: August 22, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N927XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15188
- Aircraft time: 26,915 hours, 17,745 cycles
- System (JASC): 2572 · Electronic Shelf Section
- Part: Panel
- Part number: P16778
- Condition: Bent
- Location: Wifi Rack
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART RACKS: BENT FILTER GUARD PANEL. PANEL (PN:P16778) OF WIFI RACK. SUMMARY: PANEL WAS REPAIRED PER EA CRJ946-09568 REV IR.
